# SDR USA950731

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 12 INCHES FORWARD SERVICE DOOR THRESHOLD.  REPLACED Z-ANGLE.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
